Title: A new class of balanced search trees: half-balanced binary search trees
Authors: OliviĆ©, Hendrik # ×
Issue Date: 1982
Series Title: R.A.I.R.O. Theoretical Informatics vol:4 pages:417-425
ISSN: 0988-3754
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science